# SDR UALA2011042501991

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 40,968 hours, 5,138 cycles
- Engine: Pwa PW40903
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT LOST RIGHT DC BUS.
